MathSciNet Relay Station
MathSciNet bibliographic data
MR425587 46B15
Pełczyński, A. All separable Banach spaces admit for every $\varepsilon >0$ fundamental total and bounded by $1+\varepsilon $ biorthogonal sequences. Studia Math. 55 (1976), no. 3, 295–304.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement